Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 248, NWS North Platte, NE

August 2, 2015Custer County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 2, 2015, 5:28 PM CDT for Custer County, Loup County, Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 5:28 PM CDT (22:28 UTC)
Expired
Aug 2, 2015, 6:00 PM CDT
In force
32 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Custer County, NE, Loup County, NE

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:40 PM CDTHAIL 12 N Sargent, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

854 
WUUS53 KLBF 022228
SVRLBF
NEC041-115-022300-
/O.NEW.KLBF.SV.W.0248.150802T2228Z-150802T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  SOUTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 600 PM CDT

* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SARGENT...OR
  NEAR TAYLOR...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* 

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 108 AND 125.
 
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BIG OAK CANYON...WESCOTT...KENT DIVERSION DAM STATE
WILDLIFE MANAGEMENT AREA...SARGENT...DIVIDE HILL...ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA AND TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4160 9952 4180 9947 4179 9923 4147 9921
TIME...MOT...LOC 2228Z 283DEG 23KT 4168 9940 

HAIL...1.00IN
WIND...<50MPH
 
$$

JWS
2 follow-up statements
057 
WWUS53 KLBF 022237
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
537 PM CDT SUN AUG 2 2015

NEC041-115-022300-
/O.CON.KLBF.SV.W.0248.000000T0000Z-150802T2300Z/
CUSTER NE-LOUP NE-
537 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN CUSTER AND SOUTHEASTERN LOUP COUNTIES...

AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SARGENT...OR 7
MILES SOUTH OF TAYLOR...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 108 AND 125.
 
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BIG OAK CANYON...WESCOTT...KENT DIVERSION DAM STATE
WILDLIFE MANAGEMENT AREA...SARGENT...DIVIDE HILL...ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA AND TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4160 9952 4180 9947 4179 9923 4147 9921
TIME...MOT...LOC 2237Z 283DEG 23KT 4167 9934 

HAIL...1.00IN
WIND...<50MPH
 
$$

JWS
899 
WWUS53 KLBF 022258
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
558 PM CDT SUN AUG 2 2015

NEC041-115-022308-
/O.EXP.KLBF.SV.W.0248.000000T0000Z-150802T2300Z/
CUSTER NE-LOUP NE-
558 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER AND
SOUTHEASTERN LOUP COUNTIES WILL EXPIRE AT 600 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4160 9952 4180 9947 4179 9923 4147 9921
TIME...MOT...LOC 2256Z 283DEG 23KT 4167 9934 

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:21 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 2, 4:21 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 PM CDT SUN AUG 2 2015

.SYNOPSIS...
ISSUED AT 419 PM CDT SUN AUG 2 2015

STALLED BOUNDARY STRETCHED EAST WEST ACROSS CENTRAL NEBRASKA THIS
AFTERNOON. WARM MOIST ARE SOUTH OF THE BOUNDARY COMBINING WITH SHEAR
OF 30 TO 40 KTS AND CAPE OF AROUND 2000 J/KG TO PRODUCE SCATTERED
THUNDERSTORMS. UPPER LEVEL RIDGE REMAINS ACROSS SOUTHWEST CONUS WITH
NORTHWEST FLOW ACROSS THE HIGH PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 419 PM CDT SUN AUG 2 2015

ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND
SOUTH OF A STALLED MID LEVEL FRONT. MOISTURE IS DECENT AND SHEAR IS
MARGINAL BUT ENOUGH FOR A FEW STRONG THUNDERSTORMS THIS EVENING.
STORMS WILL DRIFT SOUTHEAST AND EXPECT THEM TO DIMINISH AFTER
SUNSET. OVERNIGHT A WAVE WILL MOVE ACROSS NORTHERN NEBRASKA AND THE
LATEST RAP BRINGS SOME QPF THROUGH THE REGION. THIS ACTIVITY MAY
KEEP TEMPS UP...HOWEVER EXPECT SHOWERS TO BE SCT TO ISOLD WITH
BREAKS TO ALLOW FOR TEMPS TO COOL DOWN AND WENT WITH GUIDANCE.

TOMORROW COOLER CONDITIONS WITH HIGHS IN THE 80S TO LOWER 90S.
ANOTHER DISTURBANCE WILL BRING ADDITIONAL CHANCES FOR ISOLATED
THUNDERSTORMS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 419 PM CDT SUN AUG 2 2015

FORECAST CHALLENGES IN THE DAYS 2 AND 3 PERIOD INVOLVE PRECIPITATION
CHANCES ASSOCIATED WITH THE WEAK SWD ADVANCING FRONT CURRENTLY WHICH
STALLS AND RETREATS SLOWLY NWD THROUGH THIS PERIOD. UPPER PATTERN
INFLUENCED BY UPPER LOW OVER HUDSON BAY WITH AN UPPER JET AND
ASSOCIATED PV ANOMALIES MOVING ACROSS THE UPPER MIDWEST AND GREAT
LAKES AREA. AS THE JET ROUNDS THE BASE OF THE UPPER LOW...UPPER
FORCING WANES AND TRANSITIONS EWD AND SFC HIGH SLIDES SEWD.
MEANWHILE SIGNIFICANT LEAD PV ANOMALY ASSOCIATED WITH AN UPPER
TROUGH OFF THE CA COAST WILL MOVE ACROSS THE CENTRAL ROCKIES
CONTINUING ITS NEG TILT. AS THIS OCCURS SFC TROUGHING WILL DEVELOP
ALONG THE LEE OF THE ROCKIES ALLOWING A RETURN TO STRONG SRLY LOW
LEVEL FLOW WHICH PUSHES THE BOUNDARY NWD THROUGH TUESDAY NIGHT. THIS
LEAD PV ANOMALY WILL ENTER THE HIGH PLAINS MONDAY INTO TUES THOUGH
THE MODELS DIFF SIGNIFICANTLY ON TIMING AND EVENTUAL LOCATION. THIS
WILL OBVIOUSLY HAVE AN IMPACT ON WHERE LOW LEVEL CONVERGENCE CAN
MAXIMIZE ALONG THE RETREATING FRONT. SO CONFIDENCE ON TIMING IS ONLY
AVERAGE...HOWEVER SERLY FLOW LEVEL FLOW INITIALLY WILL BRING
ADDITONIAL MOISTURE BACK INTO THE AREA WITH MUCH BETTER LARGE SCALE
FORCING SHOULD SEE BETTER PRECIP CHANCES MONDAY NIGHT INTO TUESDAY
THAN OF LATE.

FOR THURSDAY THROUGH THE WEEKEND...DEEPENING LOW PRESSURE NEAR THE
ALEUTIAN ISLANDS AND DOWNSTREAM TROUGHING ALONG THE PAC NW WILL
FLATTEN THE TRANSITORY CENTRAL PLAINS RIDGE LEADING TO QUASI-ZONAL
FLOW ACROSS WESTERN AND NORTH CENTRAL NEB. THIS WILL BE ASSOCIATED
WITH QUICKER MOVING SUBTLE PV ANOMALIES /SHORT WAVES/ HELPING TO
GENERATE THUNDERSTORMS ALONG PRE-EXISTING BOUNDARIES...AND GENERALLY
DIURNALLY DRIVEN INTO THE WEEKEND. TEMPERATURES IN THIS TYPE OF
PATTERN WILL TYPICALLY BE MODERATE AND GENERALLY AT OR SLIGHTLY
BELOW AVERAGE FOR THIS TIME OF YEAR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 115 PM CDT SUN AUG 2 2015

WEAK ELEVATED FRONTAL BOUNDARY DRIFTING SOUTH ACROSS THE HEART OF
THE CWA THIS AFTERNOON. SOME MID LEVEL CU AND EVEN A FEW SHOWERS
HAVE DEVELOPED EARLY THIS AFTERNOON. EXPECTED THESE SHOWERS TO
CONTINUE TO EXPAND IN COVERAGE AND MOVE SOUTH. ALL THE ACTIVITY
WILL REMAIN SOUTH OF KVTN WITH VFR CONDITIONS EXPECTED. FURTHER
SOUTH...IMPACTING SOUTHWESTERN NEBRASKA...INCLUDING KLBF...WILL BE
ISOLD TO SCT SHOWERS AND THUNDERSTORMS. DIRECT IMPACT AT THE KLBF
TERMINAL DIFFICULT TO PIN POINT AND WILL CONTINUE THE VCTS FOR
THIS AFTERNOON AND AMEND IF A STORM APPEARS TO MOVE OVER THE
TERMINAL. AFTER MIDNIGHT THE STORMS SHOULD BE EXITING/DIMINISHING.
GENERALLY VFR CONDITIONS EXPECTED...ALTHOUGH BRIEF MVFR/IFR
CONDITIONS IN AND NEAR STRONG THUNDERSTORMS WILL BE POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...MASEK
Hazardous weather outlook, Aug 2, 4:51 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT SUN AUG 2 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-032200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
451 PM CDT SUN AUG 2 2015 /351 PM MDT SUN AUG 2 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER
SOUTHWEST NEBRASKA. SOME STORMS MAY REACH SEVERE LIMITS SOUTH OF A
LINE FROM ARTHUR TO BURWELL.LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN SEVERE THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO
SEVERE STORMS ARE POSSIBLE SOUTH OF A LINE FROM ANTIOCH...TO
BURWELL.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS ALL
OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS
ARE POSSIBLE SOUTH OF A LINE FROM VALENTINE TO BARTLETT.

THUNDERSTORMS ARE POSSIBLE EACH DAY FROM WEDNESDAY THROUGH
SATURDAY. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE STORMS
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Local storm report, Aug 2, 4:12 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 S BRADY               40.94N 100.37W
08/02/2015  M1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

SNIVELY
Local storm report, Aug 2, 4:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             5 NW ANSELMO            41.67N 99.93W
08/02/2015  E1.75 INCH       CUSTER             NE   PUBLIC

            GROUND COVERED BY HAIL. WIND EST. 30 TO 40 MPH

&&

SNIVELY
Local storm report, Aug 2, 4:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          5 S NORTH PLATTE        41.06N 100.77W
08/02/2015                   LINCOLN            NE   PUBLIC

            LANDSPOUT...PICTURE RELAYED VIA SOCIAL MEDIA

&&

SNIVELY
Local storm report, Aug 2, 5:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             10 NE ANSELMO           41.72N 99.73W
08/02/2015  E1.75 INCH       CUSTER             NE   PUBLIC

            GROUND ALMOST COVERED WITH HAIL

&&

SNIVELY
Special weather statement, Aug 2, 5:16 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT SUN AUG 2 2015

NEZ071-022300-
FRONTIER NE-
516 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 600 PM CDT...

AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF EUSTIS...OR 24 MILES SOUTHWEST OF LEXINGTON...MOVING
SOUTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
FRONTIER COUNTY.

LAT...LON 4059 10016 4059 9998 4044 9998 4043 10009
      4035 10009 4035 10017
TIME...MOT...LOC 2216Z 341DEG 12KT 4052 10007

MASEK
Special weather statement, Aug 2, 5:19 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT SUN AUG 2 2015

NEZ070-071-022300-
FRONTIER NE-HAYES NE-
519 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAYES AND
SOUTHWESTERN FRONTIER COUNTIES UNTIL 600 PM CDT...

AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF HAYES CENTER...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLUEGILL HAVEN CAMPGROUND...RED WILLOW RESERVOIR STATE RECREATION
AREA AND HAYES CENTER.

LAT...LON 4049 10104 4061 10088 4054 10069 4035 10066
      4035 10099
TIME...MOT...LOC 2219Z 314DEG 24KT 4049 10088

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:48 PM CDTSpecial Weather StatementLBFKeith42 min
Aug 1, 8:19 PM CDTSpecial Weather StatementLBFChase, Perkins41 min
Aug 2, 2:09 PM CDTSpecial Weather StatementLBFLogan, McPherson51 min
Aug 2, 2:45 PM CDTSpecial Weather StatementLBFArthur45 min
Aug 2, 3:07 PM CDTSpecial Weather StatementLBFLincoln38 min
Aug 2, 3:28 PM CDTSpecial Weather StatementLBFCuster47 min
Aug 2, 3:43 PM CDTSevere Thunderstorm WarningLBFLincoln47 min
Aug 2, 3:45 PM CDTTornado Warning Tornado observedLBFLincoln30 min
Aug 2, 4:21 PM CDTSevere Thunderstorm WarningLBFCuster24 min
Aug 2, 4:44 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Aug 2, 5:16 PM CDTSpecial Weather StatementLBFGosper44 min
Aug 2, 5:19 PM CDTSpecial Weather StatementLBFHayes41 min
Aug 2, 5:32 PM CDTSpecial Weather StatementLBFDeuel28 min
Aug 2, 5:36 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.